A Family of Root Finding Methods.

E. Hansen; M. Patrick

Numerische Mathematik (1976/1977)

  • Volume: 27, page 257-270
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Hansen, E., and Patrick, M.. "A Family of Root Finding Methods.." Numerische Mathematik 27 (1976/1977): 257-270. <http://eudml.org/doc/132451>.

author = {Hansen, E., Patrick, M.},
journal = {Numerische Mathematik},
pages = {257-270},
title = {A Family of Root Finding Methods.},
url = {http://eudml.org/doc/132451},
volume = {27},
year = {1976/1977},

AU - Hansen, E.
AU - Patrick, M.
TI - A Family of Root Finding Methods.
JO - Numerische Mathematik
PY - 1976/1977
VL - 27
SP - 257
EP - 270
UR - http://eudml.org/doc/132451
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.